# SDR TRAX200600530

- Difficulty date: July 24, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 18,140 hours, 15,119 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Caution Message
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MSG WHILE NOSEWHEEL WAS RETRACTING DURING AFTER T/O PHASE FROM KPVD.  RETURNED TO ATL WITH NO FURTHER INCIDENTS.  RESET C/B'S PER MTC AND RESET STEERING TO ARMED POSITION.  NO FURTHER DEFECTS NOTED.
